MAUDE Adverse Event Report: BIOHORIZONS INC. BIOHORIZONS INC.; DENTAL IMPLANT

BIOHORIZONS INC. BIOHORIZONS INC.; DENTAL IMPLANT
Model Number PYCMA
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Hex fracture.
 
Additional Manufacturer Narrative
Issue: emdr records submitted to the fda within the sparta emdr portal were not received by the fda and remained in a state of submission in progress.Cause of the issue: fda maintenance/patch window caused the records to remain stuck and would not go through.Impact the records impacted were stuck in "submission in progress" state causing them to not advance to the fda.Corrective actions: biohorizons: biohorizons created a support case with vendor sparta reporting the records stuck in the state of submission in progress.Biohorizons requested sparta to provide the cause to why records were not progressed to the fda.Additionally, field h10 is being updated with the events as they have unfolded.Sparta: contacted the fda to determine the root cause of the issue and what steps were required.Fda advised sparta support to resubmit the records.Sparta advised biohorizons that the issue was industry wide.The records were submitted during an unscheduled emergency fda maintenance patch window which caused the records to not go through.Preventative actions: the sequence of the events was outside the control of sparta and biohorizons.However, as part of client review, sparta is pro-actively monitoring the biohorizons org for records not advancing.During this monitoring, sparta is staying in constant contact with the fda regarding any records for the biohorizons org that does not receive the acknowledgements back from the fda gateway.This action is being addressed daily by sparta.Biohorizons is monitoring the records daily as well and continuing to file support cases with sparta for any records that are remaining in a status of submission in progress.

Brand Name
BIOHORIZONS INC.
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOHORIZONS INC.
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS INC.
2300 riverchase center
birmingham AL 35244
Manufacturer Contact
anissa smith
2300 riverchase center
birmingham, AL 35244
MDR Report Key18962092
Report Number1060818-2024-01680
Device Sequence Number7348546
Product Code DZE
UDI-Device Identifier00847236012113
UDI-Public00847236012113
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K223697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPYCMA
Device Catalogue NumberPYCMA
Device Lot Number2104441
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Initial Report FDA Received Date03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown